View Full Version : Stomach issues and Adderall XR


darla123
08-29-17, 06:25 PM
Hey everyone. So I recently started Adderall XR 20mg once a day. I've been on this dose for about a month, but the last week or so, I have really weird stomach problems. Like my stomach gurgles a LOT. My appetite is decreased, but it's definitely not a hunger growling or anything. It's like a diarrhea gurgling without the diarrhea. Does anyone else get this? Are there certain foods that could cause this due to the elevated glucose levels? ANy info or advice is appreciated. Thanks!

attackthevixen
08-31-17, 12:51 AM
When I took it I noticed that it was a bit more difficult to eat around especially compared to IR. Are you feeling anything similar to heartburn?

sarahsweets
08-31-17, 04:57 AM
I do not have the medical knowledge to back this up but I have experienced the same thing. My theory is it stirs up my gastric juices. I also have nutritional issues related to surgery so maybe in my case its that.

attackthevixen
09-01-17, 01:51 AM
I would suggest tums or an antacid but we all know that that could be iffy. :eek:

Villafiji
10-03-17, 01:52 AM
I was having issues lately with just food in general. I dont eat a lot of junk food either. Taking the medication adderall with food made it worse with stomach pains. So what I did is I bought a gas, bloating, and digestive relief, plant-based enzyme supplement. I take one pill when I'm gonna eat and than once I'm done. I take the medication. It takes time to digest the medication but it really helps a lot not get any stomach issues. My stomach has been feeling so much better, specially since my stomach now is super sensitive.

kkristin17
10-11-17, 01:05 AM
Have you tried probiotics? LOTS of people have bad gut bacteria. This is a general health issue that a lot of people have trouble with.

I like sauerkraut, Bulgarian yogurt, and kimchi. Great sources of natural probiotics. Could help you out!